MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4321/s1137-66272010000400009

Медицинская библиотека · Anales del sistema sanitario de Navarra · 2010

[Visual hallucinations and unusual pain related to hypomagnesemia in an advanced cancer patient].

Bosch-Barrera Joaquim, Urdiroz Julia, Centeno Carlos

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Hypomagnesemia has been related to high accumulated doses of cisplatin, and its clinical presence is characterized by neuromuscular and cardiovascular alterations. We present the case of an advanced cancer patient who had received successive lines of chemotherapy and who was receiving opioid treatment for cancer pain. During his hospital stay, he experienced visual hallucinations and very intense, unexplained pain in one shoulder. Symptoms reverted with the normalization of his plasma magnesium levels, which were low. We consider that plasma magnesium levels should be monitored in oncology patients with neurological or psychiatric symptoms or with unusual pain.

Для цитирования: Bosch-Barrera Joaquim, Urdiroz Julia, Centeno Carlos. [Visual hallucinations and unusual pain related to hypomagnesemia in an advanced cancer patient].. Anales del sistema sanitario de Navarra. 2010. DOI: 10.4321/s1137-66272010000400009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.